# SDR R61A2023122300755

- Difficulty date: December 8, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 18,136 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17013633003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX FLOOR STRUCTURE SUPPORT AT FR 16 LH , LBL 45 . REPLACED IAW 51-41-03
